# SDR AALA201704219002

- Difficulty date: April 20, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,411 hours, 24,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 7T0301
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS A DIRTY-SOCK SMELL IN THE CABIN STARTINGAT 10,000 ON DECENT, NO ODOR NOTED IN COCKPIT.  TROUBLESHOT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PUMP LEAKING OIL AND REPLACED HYDRAULIC PUMP DRIVE SEAL ASSEMBLY MATING RING SEAL IAW AMM 72-60-23-400-010-A . AIRCRAFT WAS GROUNDED.
